# SDR 0301726313

- Difficulty date: September 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 19,380 hours, 2,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE (D) RT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. RECONNECTED ELECTRICAL PLUGS AT 52JHK. OPERATIONAL CHECK GOOD.
